Scattered data interpolation by Shepard’s like methods: classical results and recent advances

TitleScattered data interpolation by Shepard’s like methods: classical results and recent advances
Publication TypeJournal Article
Year of Publication2016
AuthorsDell’Accio, F, Di Tommaso, F
JournalDolomites Research Notes on Approximation
Volume9
IssueSpecial_Issue
Pagination32-44
Date Published10/2016
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number20356803
URL http://drna.padovauniversitypress.it/2016/specialissue/5
DOI10.14658/pupj-drna-2016-Special_Issue-5